MathSciNet Relay Station
MathSciNet bibliographic data
MR1866273 (2002h:82066) 82C40 (76P05 76T25)
Benedetto, Dario; Pulvirenti, Mario On the one-dimensional Boltzmann equation for granular flows. M2AN Math. Model. Numer. Anal. 35 (2001), no. 5, 899–905.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement